# SDR AALA202404115426

- Difficulty date: September 8, 2023
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 41,148 hours, 17,089 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER INSPAR RIB 3, LOCATED AT STABILIZER STA 129.50. REPAIRED RIB PER SRM 55-10-09-2R-4. **SUPPLEMENTAL REPORT FOR AALA202309215426 TO ADD SECTION 5 PART INFORMATION AND TO REMOVE THE LEVEL 2 IN SECTION 7. UPON FURTHER REVIEW BY ENGINEERING THIS CRACK WAS NOT ASSOCIATED WITH CORROSION AND NO LEVEL WAS REQUIRED. **
